Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
32 p, 490.7 KB Irreducible representations of knot groups into SL(n, C) / Ben Abdelghani, Leila (Faculté des Sciences de Monastir (Monastir, Tunísia)) ; Heusener, Michael (Université Clermont Auvergne. Laboratoire de Mathématiques Blaise Pascal)
The aim of this article is to study the existence of certain reducible, metabelian representations of knot groups into SL(n, C) which generalize the representations studied previously by G. Burde and G. [...]
2017 - 10.5565/PUBLMAT6121703
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 363-394 (Articles)
3 documents

See also: similar author names
2 Heusener, M.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.